Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 1, NWS Springfield, MO

April 10, 2013McDonald County, Newton County, Missouri

NWS Springfield, MO issued this flash flood warning at Apr 10, 2013, 12:48 PM CDT for McDonald County, Newton County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2013, 12:48 PM CDT (17:48 UTC)
Expired
Apr 10, 2013, 7:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties McDonald County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 91 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 6:00 PM CDTFLASH FLOOD1 S Newtonia, MOSECTION OF HIGHWAY 86 CLOSED DUE TO FLOODING BETWEEN NEWTONIA AND STARK CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 312 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.8 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
268 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

917 
WGUS53 KSGF 101748
FFWSGF
MOC119-145-110000-
/O.NEW.KSGF.FF.W.0001.130410T1748Z-130411T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 PM CDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
  MCDONALD COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 700 PM CDT.

* AT 1241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED THUNDERSTORMS WITH HEAVY RAIN CONTINUE TO TRAIN ACROSS
  THE SAME LOCATIONS OF MCDONALD AND NEWTON COUNTIES.  RAINFALL
  AMOUNTS OF ONE TO TWO INCHES HAS OCCURRED WITH THESE STORMS WITH 
  ADDITIONAL HEAVY RAINFALL EXPECTED.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE W AT SHOAL CREEK NEAR RITCHEY...
HIGHWAY 90 AT LITTLE SUGAR CREEK NEAR JANE.

SOME MINOR FLOODING HAS BEEN REPORTED AT THE INTERSECTION OF HIGHWAY 
86 AND M NEAR NEWTONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3650 9452 3705 9423 3705 9407 3704 9406
      3676 9407 3650 9423

$$

LINDENBERG
2 follow-up statements
459 
WGUS73 KSGF 102045
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 PM CDT WED APR 10 2013

MOC119-145-110000-
/O.CON.KSGF.FF.W.0001.000000T0000Z-130411T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCDONALD MO-NEWTON MO-
345 PM CDT WED APR 10 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
EASTERN NEWTON AND MCDONALD COUNTIES...

AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
TRAINING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED 
AREA. RAINFALL AMOUNTS FROM 1.50 INCHES TO 2.25 INCHES HAS OCCURRED 
ALREADY WITH ADDITIONAL HEAVY RAINFALL EXPECTED OVER THE NEXT FEW 
HOURS.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE W AT SHOAL CREEK NEAR RITCHEY...
HIGHWAY 90 AT LITTLE SUGAR CREEK NEAR JANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3650 9452 3705 9423 3705 9407 3704 9406
      3676 9407 3650 9423

$$

LINDENBERG
339 
WGUS73 KSGF 110008
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT WED APR 10 2013

MOC119-145-110017-
/O.EXP.KSGF.FF.W.0001.000000T0000Z-130411T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCDONALD MO-NEWTON MO-
708 PM CDT WED APR 10 2013

...THE FLASH FLOOD WARNING HAS EXPIRED FOR EASTERN NEWTON AND
MCDONALD COUNTIES...

THE HEAVY RAINFALL AND RISK OF FLASH FLOODING HAS ENDED OVER THE 
WARNED AREA. HOWEVER SOME STREAMS AND CREEKS IN THE WARNED AREA WILL 
CONTINUE TO RISE. 

THEREFORE THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREA 
FLOOD WARNING. 

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

&&

LAT...LON 3650 9452 3705 9423 3705 9407 3704 9406
      3676 9407 3650 9423

$$

FOSTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 10:28 AM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 10, 10:28 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1028 AM CDT WED APR 10 2013

...SEVERE WEATHER AND FLOODING POTENTIAL CONTINUES TODAY...

.MESOSCALE DISCUSSION...
ISSUED AT 1025 AM CDT WED APR 10 2013

THE COLD FRONT THAT ENTERED SOUTHWESTERN MISSOURI OVERNIGHT HAD
PUSHED EAST OF HIGHWAY 65 THIS MORNING AND EXTENDED FROM NEAR
ROLLA TO JUST EAST OF BRANSON. TEMPERATURES HAD FALLEN INTO THE
LOWER 40S NEAR THE KANSAS BORDER WHILE READINGS WERE IN THE LOWER
70S IN FAR SOUTH CENTRAL MISSOURI.

PRECIPITATION REMAINS WIDESPREAD BEHIND THE FRONT WITHIN A BROAD
DIFFLUENT FLOW AHEAD OF THE DEEP UPPER TROUGH COMING OUT OF THE
ROCKIES. POCKETS OF HEAVY RAINFALL HAVE BEEN OBSERVED THIS MORNING
WITH AMOUNTS NEAR 1.5 INCHES IN THE LAKE OF OZARKS REGION.

WHILE THE FRONT IS WELL AHEAD OF MODEL DEPICTIONS IT SHOULD SLOW
IF NOT STALL THIS AFTERNOON ACROSS THE EASTERN OZARKS WITHIN THE
DEEP PARALLEL SOUTHWESTERLY FLOW. THE EXACT POSITION OF THIS FRONT
WILL BE CRITICAL TO WHERE THE RISK OF SEVERE WEATHER WILL EVOLVE
THIS AFTERNOON. AT THIS TIME IT APPEARS...AREAS EAST OF A
GAINESVILLE TO SALEM LINE HAVE THE HIGHEST POTENTIAL FOR SEVERE
THUNDERSTORM DEVELOPMENT WHERE SURFACE BASED CONVECTION COULD
DEVELOP WITHIN THE WARM SECTOR. LARGE HAIL LOOKS TO BE THE PRIMARY
HAZARD RISK...BUT WE WILL HAVE TO MONITOR FOR THE POTENTIAL OF DAMAGING
WINDS AND AN ISOLATED TORNADO.

OTHERWISE SHOWERS AND EMBEDDED CONVECTION WILL CONTINUE IF NOT
INCREASE BEHIND THE FRONT THIS AFTERNOON AS A JET STREAK AND
INCREASING UPPER LEVEL DIFFLUENCE ENHANCE LIFT. WE WILL ALSO HAVE
TO MONITOR THE POTENTIAL FOR ELEVATED STORMS WITH HAIL BEHIND THE
FRONT GIVEN AMPLE ELEVATED INSTABILITY AND DEEP LAYER SHEAR.

THE PERSISTENT RAINFALL AND TRAINING OF CONVECTION COULD LEAD TO
FLOODING ISSUES THIS AFTERNOON INTO THIS EVENING. ADDITIONAL
RAINFALL AMOUNTS OF ONE HALF TO ONE AND A HALF INCHES APPEAR
PLAUSIBLE WITH LOCALIZED HIGHER AMOUNTS AROUND 2 INCHES. THE
FLOODING RISK WILL BE ACCENTUATED WHERE CELLS TRAIN OVER THE SAME
AREAS. THE GREATEST RISK FOR FLOODING APPEARS TO BE FROM FAR
SOUTHWESTERN INTO CENTRAL MISSOURI WHERE RAINFALL HAS PERSISTED
THIS MORNING...AND IS IN LINE FOR ADDITIONAL RAINFALL MOVING NORTH
OUT OF OKLAHOMA. A FLOODING RISK MAY DEVELOP ACROSS SOUTH CENTRAL
MISSOURI LATER THIS AFTERNOON AND EVENING WHERE DEEP CONVECTION IS
EXPECTED TO DEVELOP.

A FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE FORECAST AREA TODAY
INTO THIS EVENING.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 300 AM CDT WED APR 10 2013

WELL WE CERTAINLY HAVE STRUGGLED WITH THE FORECAST OVER THE LAST
24 HOURS. A COLD FRONT HAS SHIFTED EAST INTO THE WESTERN
CWFA...WAY AHEAD OF OUR FORECAST AND GUIDANCE. THE FRONT HAS
UNDERCUT ANY WEAK CONVECTION THAT GETS GOING ALONG IT. DEEPER AND
MORE WIDESPREAD CONVECTION IS OCCURRING BACK OVER EASTERN KS AND
NORTHEAST OK...VERY ELEVATED. THERE IS SOME CONCERN FOR SMALL HAIL
IN THE NEAR TERM AS DIFFLUENT FLOW ALOFT...MUCH OF IT BEHIND THE
COLD FRONT FOR NOW...SHIFTS EAST PROVIDING LARGER SCALE LIFT.

GIVEN THAT GUIDANCE (AND OUR FORECAST) HAS MISSED BY A
CONSIDERABLE AMOUNT AS TO WHERE THE FRONT IS RIGHT NOW LEADS TO A
LOW CONFIDENCE FORECAST IN TERMS OF WHERE HEAVIER RAINFALL AND
SEVERE WEATHER POTENTIAL WILL SET UP LATER TODAY. WILL WATCH THE
PROGRESS OF THE FRONT CLOSELY. IN THEORY...EXPECT THE FRONT TO
SLOW IT'S PROGRESS FOR A TIME IN THE DEEP SSW UPPER LEVEL
FLOW...ALLOWING FOR SOME DESTABILIZATION OVER THE EASTERN CWFA BY
AFTERNOON. FORECAST MODELS SHOW AN INCREASE IN CONVECTION OVER
EASTERN MO THIS AFTERNOON/EARLY EVENING AS A RESULT...BUT I HAVE
ABSOLUTELY NO CONFIDENCE AS TO WHERE THE FRONT WILL SET UP. WILL
KEEP A CONDITIONAL MENTION OF SEVERE WEATHER CHANCES OVER THE
EASTERN CWFA LATER TODAY...ESPECIALLY IF CONVECTION CAN BEGIN TO
DEVELOP WITHIN THE WARM SECTOR. SO FAR THAT HAS BEEN HARD TO DO.

TEMPERATURE TRENDS: COLDER AIR IS ALREADY MOVING INTO THE WESTERN
CWFA...AND WILL JUST TRY TO DO THE BEST I CAN IN TERMS OF PROGGING
SHORT TERM TRENDS. ALREADY HAVE UPPER 40S/NEAR 50 DEGREES OVER OUR
SE KS COUNTIES...AND IT ISN'T LIKELY TO GET ANY WARMER. THE
TEMPERATURE FORECAST MAYBE AS MUCH ART AS IT IS SCIENCE IN THE
NEAR TERM.

HYDROLOGY: AFTER A BIT OF COLLABORATION...HAVE DECIDED NOT TO
ISSUE A FLOOD WATCH FOR LATER TODAY AND TONIGHT. TOO MANY
QUESTIONS EXIST. WILL NEED TO WATCH TRENDS THOUGH WITH THE
POTENTIAL OF HEAVIER RAIN DEVELOPING NEAR AND JUST BEHIND THE
FRONT LATER TODAY/EARLY TONIGHT.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 245 AM CDT WED APR 10 2013

NO BIG CHANGES HAVE BEEN MADE TO THE FORECAST FOR THIS PERIOD. A
VERY CHILLY AIR MASS WILL REMAIN OVER THE REGION THROUGH EARLY
SATURDAY WITH A COUPLE OF NIGHTS SEEING TEMPERATURES FALL TO THE
LOW 30S. THIS IS A CONCERN FOR THE EARLY PART OF THE GROWING
SEASON...BUT SO FAR AM NOT SEEING A WIDESPREAD HARD FREEZE. THE
LATEST GFSX MOS HAS COME UP A LITTLE ON LOWS. THE ECMWF HAS SFC
HIGH PRESSURE RIGHT ON TOP OF OUR AREA BY 12Z SAT WITH TEMPS CLOSE
TO FREEZING. FROST HEADLINES SEEM LIKE A GOOD BET AT SOME POINT.

SOUTH WINDS WILL PICK UP LATE SATURDAY AS A STRONG SHORTWAVE AND
SFC LOW MOVE INTO THE NORTHERN AND CENTRAL PLAINS. A COLD FRONT
EVENTUALLY WILL APPROACH AND THEN BECOME STATIONARY OVER THE
REGION AS SW FLOW ALOFT BECOMES ESTABLISHED AS A LONG WAVE TROUGH
DEVELOPS OVER THE WESTERN CONUS. MOISTURE ADVECTION FROM THE SOUTH
WILL INITIALLY BE LIMITED...BUT LIKELY ENOUGH TO HAVE SOME LOW
RAIN CHANCES FOR NOW FOR LATE SUNDAY-TUE.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 636 AM CDT WED APR 10 2013

FLIGHT CONDITIONS THROUGH MUCH OF TODAY WILL BE IMPACTED BY
ONGOING STORMS. CEILINGS AND OCCASIONALLY VISIBILITIES WILL FALL
INTO MVFR TO IFR CONDITIONS. THE COLD FRONT THAT IS DEVELOPING
STORMS OVER THE REGION WILL MOVE EAST OF THE AREA THIS AFTERNOON.
COLDER AIR AND RAIN WILL FILTER INTO THE AREA THROUGH TONIGHT.
WHILE PRECIPITATION WILL TAPER OFF...IFR TO LOW END MVFR FLIGHT
CONDITIONS WILL CONTINUE THROUGH THURSDAY MORNING.

HATCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...FOSTER
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...HATCH
Hazardous weather outlook, Apr 10, 12:17 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1217 PM CDT WED APR 10 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111730-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1217 PM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS SOUTH CENTRAL
  MISSOURI EAST OF A GAINESVILLE TO SALEM LINE THIS AFTERNOON AND
  EVENING. SEVERE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL
  TO THE SIZE OF GOLF BALLS AND LOCALIZED DAMAGING WIND GUSTS TO 70
  MPH. THERE IS A RISK FOR A COUPLE OF TORNADOES.

  THE RISK FOR SEVERE WEATHER ACROSS SOUTH CENTRAL MISSOURI HAS
  INCREASED WITH SEVERE THUNDERSTORM DEVELOPMENT EXPECTED
  PRIMARILY BETWEEN 2 AND 7 PM.

  RAIN AND THUNDERSTORMS WILL PERSIST ACROSS THE REMAINDER OF THE
  OUTLOOK AREA TODAY. SOME OF THESE STORMS COULD PRODUCE SMALL
  HAIL.

  IN ADDITION...ADDITIONAL HEAVY RAINFALL AMOUNTS OF ONE TO TWO
  INCHES WILL OCCUR IN SOME LOCATIONS...ESPECIALLY WHERE STORMS
  TRAIN OVER THE SAME AREAS. THIS HEAVY RAINFALL COULD RESULT IN
  FLOODING OF SMALL STREAMS...LOW WATER CROSSINGS AND OTHER FLOOD
  PRONE AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  AN UNSEASONABLY COLD AIR MASS WILL CAUSE LOW TEMPERATURES TO DIP
  TO NEAR FREEZING BOTH THURSDAY AND FRIDAY NIGHTS. TEMPERATURES
  MAY FALL INTO THE MID 30S OVER SOUTHEAST KANSAS AND WESTERN
  MISSOURI BY LATE TONIGHT AS WELL.

  SOUTH WINDS GUSTING TO AROUND 30 MPH WILL BE POSSIBLE SUNDAY.

  ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT...MONDAY
  ...AND TUESDAY AS ANOTHER FRONT MOVES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY
  EVENING ACROSS FAR SOUTH CENTRAL MISSOURI...OR GENERALLY EAST OF
  A GAINESVILLE TO SALEM LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 5:12 AM CDTSpecial Weather StatementSGFCamden, Miller33 min
Apr 10, 5:52 AM CDTSpecial Weather StatementSGFDallas23 min
Apr 10, 5:59 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Laclede, Webster46 min
Apr 10, 8:28 AM CDTAreal Flood AdvisorySGFCamden, Dallas, Laclede, Miller, Pulaski6 hr
Apr 10, 9:07 AM CDTRiver Flood WarningSGFPulaski3 days
Apr 10, 9:07 AM CDTRiver Flood WarningSGFVernon4 days
Apr 10, 10:19 AM CDTFlood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more12 hr
Apr 10, 1:27 PM CDTFlash Flood WarningSGFDade, Lawrence6 hr
Apr 10, 2:47 PM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski, Texas, Wright58 min
Apr 10, 3:14 PM CDTSevere Thunderstorm WarningSGFPhelps31 min
Apr 10, 4:16 PM CDTSevere Thunderstorm WarningSGFDouglas29 min
Apr 10, 4:24 PM CDTSevere Thunderstorm WarningSGFLaclede, Texas, Wright36 min
Apr 10, 4:32 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps43 min
Apr 10, 4:39 PM CDTSevere Thunderstorm WarningSGFWright51 min
Apr 10, 4:46 PM CDTSevere Thunderstorm WarningSGFPulaski44 min
Apr 10, 4:51 PM CDTSevere Thunderstorm WarningSGFHickory24 min
Apr 10, 5:16 PM CDTAreal Flood AdvisorySGFChristian, Dallas, Greene, Hickory, Polk6 hr
Apr 10, 5:49 PM CDTFlash Flood WarningSGFDouglas, Ozark, Taney, Texas, Wright6 hr
Apr 10, 6:05 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede, Miller, Morgan6 hr
Apr 10, 6:11 PM CDTAreal Flood AdvisorySGFWebster5 hr
Apr 10, 6:24 PM CDTAreal Flood AdvisorySGFBenton5 hr
Apr 10, 6:35 PM CDTFlash Flood WarningSGFPhelps6 hr
Apr 10, 6:50 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon55 min
Apr 10, 6:57 PM CDTAreal Flood WarningSGFBenton, Cedar, Dade, Hickory, Jasper, Lawrence and 4 more15 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.